Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 189, NWS Mobile, AL

June 21, 2017Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 21, 2017, 5:48 PM CDT for Baldwin County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2017, 5:48 PM CDT (22:48 UTC)
Expired
Jun 21, 2017, 6:32 PM CDT
In force
44 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 73 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 10:01 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 485 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
485 m²/s²
0-3 km storm-relative helicity
506 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

891 
WUUS54 KMOB 212248
SVRMOB
ALC003-212345-
/O.NEW.KMOB.SV.W.0189.170621T2248Z-170621T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
548 PM CDT WED JUN 21 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  South central Baldwin County in southwestern Alabama...

* Until 645 PM CDT

* At 548 PM CDT, a severe thunderstorm was located over Orange Beach,
  moving northwest at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Foley, Orange Beach, Magnolia Springs, Bon Secour and Elberta. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for southwestern
Alabama...and northwestern Florida.

LAT...LON 3022 8768 3041 8782 3048 8756 3029 8754
      3028 8754 3028 8755 3022 8753
TIME...MOT...LOC 2248Z 149DEG 32KT 3025 8761 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
909 
WWUS54 KMOB 212332
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
632 PM CDT WED JUN 21 2017

ALC003-212342-
/O.CAN.KMOB.SV.W.0189.000000T0000Z-170621T2345Z/
Baldwin AL-
632 PM CDT WED JUN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BALDWIN COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A tornado watch remains in effect until 700 PM CDT for southwestern
Alabama...and northwestern Florida.

LAT...LON 3022 8768 3041 8782 3048 8756 3029 8754
      3028 8754 3028 8755 3022 8753
TIME...MOT...LOC 2331Z 149DEG 32KT 3059 8784 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:29 PM CDT, 19 minutes earlier.

Area forecast discussion, Jun 21, 5:29 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
529 PM CDT Wed Jun 21 2017

...IMPACTS ASSOCIATED WITH CINDY CONTINUE THROUGH THURSDAY...

.NEAR TERM /Now Through Thursday/...

Continued impacts through Thursday over the area include:

- Significant rainfall and flash flooding
- Minor to moderate river flooding
- A few severe storms capable of producing isolated tornadoes,
  waterspouts, and damaging wind gusts.
- Deadly rip currents, high surf, and minor to moderate coastal
  flooding
- Breezy to windy conditions near the coast
- Continued strong winds and high seas over the marine area

Tropical Storm Cindy continues to move slowly northwestward over
the northwest Gulf of Mexico this afternoon, and satellite imagery
shows continued deep tropical moisture and associated convective
bands lifting northward over the central Gulf of Mexico toward our
forecast area well east of this feature this afternoon. A deep
tropical airmass otherwise remains in place over our forecast
area this afternoon, with precipitable water values ranging as
high as 2.6 inches. Convective bands moving into the area will be
very efficient rainfall producers tonight and Thursday, with
rainfall rates of 3-4 inches per hour not out of the question with
the heavier bands. Given that widespread 4 to 8 inches of rain
was reported with earlier storms this morning around the region,
and additional rainfall amounts of 4 to 8 inches with isolated
amounts over 10" will be possible, a significant to extreme
potential of flash flooding will continue into Thursday,
especially over central and southern portions of the region.
Embedded low topped supercells will persist through the remainder
of the afternoon and evening, with sufficient instability and low
level shear to produce a continued potential for isolated
tornadoes around the region. Continued swell from Cindy and strong
onshore flow will continue to produce deadly rip currents and
high surf along area beaches. Minor to moderate coastal flooding
will remain possible into Thursday, especially west of Pensacola
during times of high tide. /21

.SHORT TERM /Thursday night Through Saturday night/...Cindy will
be pulled northward near the TX/LA boarder Thursday, and gradually
gets absorbed into the westerlies near the Mississippi Valley
Thursday night into Friday. The plume of deep tropical moisture
over our area gradually shifts westward Thursday night into
Friday between Cindy to the west and an upper level ridge of high
pressure building from the western Atlantic to the FL Peninsula.
POPs should gradually decrease from east to west during this
period. The base of the trough axis and moist zonal flow will sink
southward toward our area again late Friday into the weekend
bringing another uptick in rain chances late in the short term
period. /21

.LONG TERM /Sunday Through Wednesday/...The associated weak
frontal boundary may push into our area Sunday with a continued
chance of showers and thunderstorms. There is some disagreement on
the operational GFS and ECMWF on how far south the moisture axis/
front sinks southward early to mid next week. Will maintain low
POPs through the extended forecast period. /21

&&

.MARINE...Tropical storm conditions will continue over the
coastal waters through Thursday from Pensacola to Pascagoula out
to 60 nautical miles, with frequent gusts to around 35 knots.
Strong southeasterly to southerly flow will otherwise continue to
bring hazardous conditions for small craft over bays and sounds
and coastal waters from Destin to Pensacola out 60 nautical miles.
Large swell shifts northward and will persist into Thursday before
seas gradually subside. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      76  83  76  87 / 100  90  60  40
Pensacola   77  82  78  85 / 100  60  40  20
Destin      78  83  80  85 /  70  50  20  20
Evergreen   74  83  74  89 / 100  70  40  30
Waynesboro  73  83  74  87 /  90 100  60  60
Camden      74  83  75  89 /  90  70  40  40
Crestview   75  84  75  89 /  70  60  30  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late Thursday night for ALZ051>060-
     261>266.

     Coastal Flood Warning until 6 PM CDT Thursday for ALZ261>266.

     Wind Advisory until 6 PM CDT Thursday for ALZ265-266.

     High Rip Current Risk through late Thursday night for ALZ265-266.

     High Surf Advisory until 6 AM CDT Friday for ALZ265-266.

FL...Flash Flood Watch through late Thursday night for FLZ201>206.

     Wind Advisory until 6 PM CDT Thursday for FLZ202-204-206.

     High Rip Current Risk through late Thursday night for FLZ202-204-
     206.

     Coastal Flood Advisory until 6 PM CDT Thursday for FLZ202-204-
     206.

     High Surf Advisory until 6 AM CDT Friday for FLZ202-204-206.

MS...Flash Flood Watch through late Thursday night for MSZ067-075-076-
     078-079.

GM...Small Craft Advisory from 7 PM Thursday to 10 AM CDT Friday for
     GMZ650-670.

     Tropical Storm Warning for GMZ650-670.

     Small Craft Advisory until 10 AM CDT Friday for GMZ630>635-655-
     675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 21, 5:22 AM CDT, 12 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
522 AM CDT Wed Jun 21 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
522 AM CDT Wed Jun 21 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

The heavy rain threat and flash flooding potential continues
today and tonight, especially across central and southern portions
of the area. A Flash Flood Watch is in effect for the entire
local area.

Dangerous surf conditions will continue through tonight, with
surf heights of 6 to 9 feet, with a few breakers up to 10 feet
along area beaches. A High Surf Advisory and a High Risk of Rip
Currents is in effect.

Minor coastal flooding of the typically flood prone coastal roads
along Alabama and northwest Florida panhandle beaches is also
possible during times of high tide Thursday morning. A Coastal
Flood Advisory is in effect.

Isolated storms will be capable of producing brief tornadoes
across coastal portions of southeast Mississippi, southwest
Alabama and the northwest Florida Panhandle through tonight.

Winds will remain breezy, especially along the immediate coast.
Sustained winds of 20 to 30 mph with occasional higher gusts are
expected, with the higher winds along the immediate Alabama coast.
Thus, a tropical storm warning is in effect for coastal and
central Mobile and Baldwin counties.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The potential for significant rainfall and flash flooding will
continue through Thursday, especially closer to the coast. A
Flash Flood Watch remains in effect through Thursday for the
entire local area.

Dangerous surf conditions will continue through Thursday, with
surf heights of 6 to 9 feet possible along area beaches. A High
Surf Advisory remains in effect through late Thursday evening.
The High Risk of Rip Currents will also remain in effect through
Thursday night, and could be extended into the weekend.

Minor coastal flooding of the typically flood prone coastal roads
along Alabama and northwest Florida panhandle beaches is also
possible during times of high tide Thursday morning. A Coastal
Flood Advisory remains in effect through Thursday.

Brief, isolated tornadoes will also be possible with some of the
stronger bands of showers and thunderstorms that move ashore through
Thursday.

Winds will continue to be breezy on Thursday, especially along
the immediate coast. Sustained winds of 20 to 30 mph with
occasional higher gusts are expected, with the higher winds along
the immediate Alabama coast. Thus, a tropical storm warning
remains in effect for coastal and central Mobile and Baldwin
counties through Thursday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to relay any reports of flooding
or damage through the course of the week.

GMZ630>635-650-655-670-675-221030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
522 AM CDT Wed Jun 21 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Tropical storm conditions will continue over coastal waters and
Mobile and Perdido Bays today and tonight. Frequent gusts of 35 to
40 knots are likely with seas around 12 to 16 feet well offshore.
A tropical storm warning is in effect. A small craft advisory is
in effect for the Pensacola and Choctawhatchee Bay systems, where
sustained winds of 15 to 25 knots with higher gusts are expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Tropical storm conditions continue over coastal waters and Mobile
and Perdido Bays into Thursday, with frequent gusts of 35 to 40
knots and seas of 12 to 16 feet well offshore. Thus, a tropical
storm warning remains in effect through late Thursday evening.
Small craft exercise caution conditions will then linger over
offshore waters Friday afternoon before subsiding Friday night
into Saturday. A small craft advisory is also in effect for the
Pensacola and Choctawhatchee Bay systems through late Thursday
evening.

In the hours before

Special weather statement, Jun 21, 2:56 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Mobile AL
256 PM CDT WED JUN 21 2017

ALZ263-265-212030-
Mobile Coastal AL-Mobile Central AL-
256 PM CDT WED JUN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 330 PM CDT...

At 255 PM CDT, the strong thunderstorm was located near Grand Bay,
moving northwest at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Grand Bay, Dees and Tanner Williams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM CDT for southwestern
Alabama.

LAT...LON 3048 8840 3078 8841 3080 8836 3049 8815
      3040 8833
TIME...MOT...LOC 1955Z 150DEG 29KT 3052 8829
Special weather statement, Jun 21, 3:37 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
337 PM CDT WED JUN 21 2017

MSZ078-212115-
Stone MS-
337 PM CDT WED JUN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...STONE
COUNTY UNTIL 415 PM CDT...

At 337 PM CDT, the strong thunderstorm was located near Saucier, or
15 miles south of Wiggins, moving northwest at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Wiggins, Perkinston and McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Mississippi.

LAT...LON 3091 8934 3091 8911 3068 8894 3068 8924
      3078 8934
TIME...MOT...LOC 2037Z 143DEG 31KT 3065 8906
Local storm report, Jun 21, 4:52 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
452 PM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     WATER SPOUT      N FORT MORGAN           30.23N 88.02W
06/21/2017                   BALDWIN            AL   911 CALL CENTER

            BALDWIN EM RECEIVED REPORTS OF A WATERSPOUT OVER MOBILE
            BAY NORTH OF FT. MORGAN MOVING TO THE NORTH NORTHWEST

&&

RROGERS
Local storm report, Jun 21, 5:14 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
514 PM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     3 SSE DELCHAMPS         30.36N 88.13W
06/21/2017                   MOBILE             AL   BROADCAST MEDIA

            REPORTS OF TREES DOWN ACROSS HIGHWAY 188 NEAR DAUPHIN
            ISLAND PARKWAY.

&&

RROGERS
Local storm report, Jun 21, 5:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
530 PM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     1 SSE DAWES             30.59N 88.25W
06/21/2017                   MOBILE             AL   PUBLIC

            TREES DOWN ACROSS DAWES LANE NEAR THREE NOTCH RD

&&

RROGERS
Local storm report, Jun 21, 5:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
537 PM CDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     MARINE TSTM WIND 6 E FAUSTINAS           30.44N 88.01W
06/21/2017  M52 MPH          GMZ631             AL   C-MAN STATION

            45 KT...52 MPH...WIND GUST REPORTED AT MIDDLE BAY
            LIGHTHOUSE

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:12 PM CDTSpecial Marine WarningMOB2 hr
Jun 20, 8:19 PM CDTCoastal Flood WarningMOBBaldwin, Mobile50 hr
Jun 20, 8:23 PM CDTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Jun 20, 10:07 PM CDTSpecial Marine WarningMOB113 min
Jun 20, 10:16 PM CDTFlash Flood WarningMOBBaldwin, Mobile6 hr
Jun 20, 11:44 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 1:43 AM CDTSpecial Marine WarningMOB2 hr
Jun 21, 3:12 AM CDTSpecial Marine WarningMOB2 hr
Jun 21, 3:47 AM CDTSpecial Marine WarningMOB118 min
Jun 21, 4:15 AM CDTFlash Flood WarningMOBBaldwin, Mobile12 hr
Jun 21, 5:44 AM CDTSpecial Marine WarningMOB2 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia48 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia61 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia67 hr
Jun 21, 8:38 AM CDTRiver Flood WarningMOBEscambia12 days
Jun 21, 8:38 AM CDTRiver Flood WarningMOBCovington, Escambia3 days
Jun 21, 10:14 AM CDTAreal Flood AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 4 more6 hr
Jun 21, 11:06 AM CDTFlash Flood WarningMOBButler, Conecuh, Covington, Escambia6 hr
Jun 21, 12:05 PM CDTFlash Flood WarningMOBBaldwin, Clarke, Conecuh, Escambia, Monroe, Washington6 hr
Jun 21, 12:35 PM CDTAreal Flood WarningMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more24 hr
Jun 21, 2:29 PM CDTTornado WarningMOBBaldwin46 min
Jun 21, 2:44 PM CDTTornado WarningMOBEscambia30 min
Jun 21, 2:46 PM CDTTornado WarningMOBBaldwin59 min
Jun 21, 2:56 PM CDTSpecial Weather StatementMOBMobile34 min
Jun 21, 2:59 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 3:10 PM CDTTornado WarningMOBBaldwin25 min
Jun 21, 3:46 PM CDTFlash Flood WarningMOBBaldwin, Clarke, Mobile, Washington6 hr
Jun 21, 3:53 PM CDTTornado WarningMOBBaldwin52 min
Jun 21, 3:57 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 4:02 PM CDTRiver Flood WarningMOBMobile3 days
Jun 21, 4:17 PM CDTTornado WarningMOBEscambia43 min
Jun 21, 4:28 PM CDTSpecial Marine WarningMOB92 min
Jun 21, 4:52 PM CDTSevere Thunderstorm WarningMOBMobile38 min
Jun 21, 5:04 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile86 min
Jun 21, 5:42 PM CDTSpecial Marine WarningMOB63 min
Jun 21, 5:51 PM CDTFlash Flood WarningMOBBaldwin, Choctaw, Clarke, Conecuh, Escambia, Monroe and 1 more6 hr
Jun 21, 5:51 PM CDTSpecial Marine WarningMOB114 min
Jun 21, 6:10 PM CDTSevere Thunderstorm WarningMOBBaldwin26 min
Jun 21, 6:43 PM CDTSpecial Marine WarningMOB2 hr
Jun 21, 6:45 PM CDTTornado WarningMOBCovington45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.